# SDR SWAA2021071413983

- Difficulty date: August 31, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; ANGLE CRACKED AT STA.867 LBL 18; APPROX. LOCATED UNDER WASTE COMPARTMENT POST. / REMOVED AND REPLACED CRACKED ANGLE PER SRM 51-40-02.
